Posted by Angel Girl on March 21, 2002, at 19:44:26
In reply to Re: withdrawing from effexor - angel girl-celexa, posted by lolly on March 21, 2002, at 19:25:16
> angel girl,
> you mean which ones didn't i have. for two years i've done very well, the last two months not so. i have no energy, can't go to sleep or wake up, bad rash on my shoulders, night sweats and really strange vivid dreams. thats not all, but the worst. my mom has a problem of building a resistance or allergic reaction over a period of time, i hope i'm not going to be that way also. the effexor was pretty good except i never really felt happy. i used to be happy. some day soon!!!!
I have lots of side effects too on the Effexor XR. With every dosage increase comes new ones.
Are ADs supposed to make you feel 'happy'???? It's not doing that for me. It is definitely giving me alot of relief from my severe depression but happy???? Not in the least.
Actually, what is happy???? That's not an emotion of which I have any experience. :(